Advances in Differential Equations

Elliptic operators with unbounded diffusion and drift coefficients in $L^p$ spaces

G. Metafune, C. Spina, and C. Tacelli

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove that, for $\alpha > 2$, $\frac{N}{N-2+c} < p <\infty$, the operator $Lu=(1+|x|^\alpha)\Delta u+c|x|^{\alpha-1}\tfrac{x}{|x|}\cdot\nabla$ generates an analytic semigroup in $L^p$, which is contractive if and only if $p \ge \frac{N+\alpha-2}{N-2+c}$. Moreover, for $\alpha <\frac{N}{p'}+c$, we provide an explicit description of the domain. Spectral properties of the operator $L$ and kernel estimates are also obtained.

Article information

Source
Adv. Differential Equations Volume 19, Number 5/6 (2014), 473-526.

Dates
First available in Project Euclid: 3 April 2014

Permanent link to this document
https://projecteuclid.org/euclid.ade/1396558059

Mathematical Reviews number (MathSciNet)
MR3189092

Zentralblatt MATH identifier
1305.47029

Subjects
Primary: 47D07: Markov semigroups and applications to diffusion processes {For Markov processes, see 60Jxx} 35B50: Maximum principles 35J25: Boundary value problems for second-order elliptic equations 35J70: Degenerate elliptic equations

Citation

Metafune, G.; Spina, C.; Tacelli, C. Elliptic operators with unbounded diffusion and drift coefficients in $L^p$ spaces. Adv. Differential Equations 19 (2014), no. 5/6, 473--526. https://projecteuclid.org/euclid.ade/1396558059.


Export citation